My other half diagnosed 10/2012 nsclc, initially adenocarcinoma 3a then changed to squamous stage 4. Treatment so far:- , 1 st line cisplatin / etoposide , effective for 6 months shrunk primary tumour from 81/2 cms -4 cms and also the mediastinal lymph nodes. 33 fractions radiation given in total 66 gy, last treatment end Jan 2013
Oct 2013 pericardial effusion nearly 2 Ltrs drained, malignant, new tumour in ll, 2nd line carboplatin / gemcitabine, 4 cycles, wk 1 both, wk 2 gemcitabine, wk 3 rest. partially effective pericardial effusion, primary and new secondary tumour stable but multiple new pin sized tumours in both lungs and growth of the mediastinal lymph nodes. Currently on 6 week break. Many thanks any advice gratefully received.
During 2nd line rc'd 2 units prbc transfusions as Hb count 5, a second transfusion a unit of prbc given 9 days ago. A series of 4 epo injections given 31/12, 20/1, 12/2 and the final injection a couple of weeks ago.
Patient male, 62 former smoker otherwise healthy. Treated in NL currently in the UK
5 days ago, he developed a rash which has spread over his torso. It is neither inflamed nor is it itchy, could this be a reaction to the transfusion or belated chemo reaction or could it be unrelated? He does not have a temperature or any other new symptoms. Please advise, many thanks
A worried Sarah